# SDR AALA20020641

- Difficulty date: May 11, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N1442E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11437
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TUL - FLT 560 - EN ROUTE TUL-ORD, GEAR DOORS WOULD NOT RETRACT DUE TO LOSS OF HYDRAULIC PRESSURE.  RETURNED TUL AND LANDED WITHOUT INCIDENT.  REPLACED O-RING ON NR 1 ENGINE HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
